It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Stacker 2

Re: Stacker 2

[ Back to Messages ]

Message

Posted by Stan on July 27, 2000 at 20:06:39:

In Reply to: Re: Stacker 2 posted by Stan on July 24, 2000 at 22:36:25:

: : Hello,

: : I have been taking stacker 2 for approx. 2 months. I try and take the daily dosage of 3 caplets. I have been noticing lately that I have been very nervous but more importantly I have been quick to snap on people. It seems that I am ready to kill someone for the littlest things. Could this be a possible side effect of taking them? Please email me with any input on the subject. It would be greatly appreciated.

: : Thank You

: Yes this stuff builds up in your body and you can become a monster. Stop taking it before it is too late!!!!!

Ephedra builds up in your system and the caffine combined with it causes permanent heart muscle break down and a possible anurism. Caffine is a known cause of Sleep Apea-which leads to strokes. To be on the safe side look on the Discount nutrition site. There you will find safe alternatives for body-building. I have won state championships three years and I use L- Glutamine and Chromium only. I don't get nerve wracked and that burned out on the edge feeling that you are describing. Hope this helps!


Follow Ups




All times are GMT -7. The time now is 10:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!